# SDR CALA0001217

- Difficulty date: August 6, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 41,954 hours, 19,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INTERCOSTAL CORRODED AT FS 1292 - 1309.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-50-2, 51-10-4, 51-30-2, AND 51-30-5.
